Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taken medicine for high prolactin level. Had miscarriage. Now taking folic acid. Next step?

hi iam 25 years old.i got married.its almost 2 years.before 1yr i saw a gyneocologist She told my tch and prolactin level is high.She gave tablets.2months time she gave after 2 months i concieved but i had miscarriage .Till i didnt concieved.after that now am in treatment but not i am taking folic acid supplement .what i have to do next?
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Welcome to HealthcareMagic
Its almost an year since last pregnancy. Get your hormonal profile done again. If TSH and prolactin levels are abnormal then it needs correction. You need to undergo HSG or SSG to confirm patency of tubes. Genital tuberculosis to be ruled out. If these tests are already done and are within normal limits, then you should not worry. Try to make contact at the time of ovulation using ovulation detection kits. continue folic acid tablets. If you don't conceive in 6 months, you may require ovulation induction medicines to produce more than 1 egg in your ovary to increase your chances of conception.
All the best
Answered: Thu, 17 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor